Skip to main content Skip to bottom nav

How should I deal with withdrawals symptoms from my medications?

5 Answers
Last Updated: 04/18/2017 at 6:47am
1 Tip to Feel Better
United States
Moderated by

JaNaè Taylor, PhD, LPC

Licensed Professional Counselor

I work to provide culturally tailored services to my clients through support, advocacy, and reflection.

Top Rated Answers
MikkiWhistler
January 4th, 2017 4:19am
Consult your doctor about the withdrawal symptoms you're having from your medications. He/She knows you and your medical situation best and will be able to provide you with the best course of actions.
anaundertea
January 10th, 2017 8:31pm
Hello, well there's nothing you should be doing other than going to your doctor or the professional who gave you your treatment. First because withdrawals symptoms in general can be extremely dangerous, so when it comes to medication, it could get worse than just dangerous. So I suggest you go see your doctor as soon as possible, because dealing with it on your own can make it worse. If you have any question, please make sure to ask ! I hope this helped in any way. xx
LorraineZumarLMHCCAP
January 12th, 2017 8:13pm
I understand that you want to stop your medications and are concerned about experiencing withdrawal symptoms. I suggest you share your concerns with your doctor and discuss possibly him gradually tapering down your dosage before stopping the medication abruptly. This can help your body to gradually adjust to the decrease of medication and help minimize withdrawal symptoms before stopping the medication altogether. Also reach out for emotional support and be easy on yourself, take time for self-soothing activities such as: mindful meditation, taking a hot shower or bath, rest more and perhaps get a massage to relieve body tension. I wish you well and hope that this helped.
EbonyMFT
February 7th, 2017 5:01am
Hi. Withdrawls are difficult to deal with. Please speak with your medical doctor about the type of symptoms you are experiencing. You may also try engaging in a hobby or a safe activity to help distract yourself from the symptoms.
LoveNotHate
April 18th, 2017 6:47am
The best way to deal with withdrawal symptoms is speak directly with your doctor - your doctor will help provide you the best course of action in terms of stopping/lowering your medication dosage. Withdrawal symptoms can cause serious and sometimes dangerous side effects, so it's always a good idea to get a professional opinion.